Convergence LF spaces


Beattie, Ronald ; Butzmann, Heinz-Peter


Document Type: Article
Year of publication: 1993
The title of a journal, publication series: Applied Categorical Structures
Volume: 1
Issue number: 4
Page range: 361-384
Place of publication: Dordrecht [u.a.]
Publishing house: Kluwer Acad. Publ.
ISSN: 0927-2852
Publication language: English
Institution: School of Business Informatics and Mathematics > FB Mathematik
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Beattie, Ronald ; Butzmann, Heinz-Peter (1993) Convergence LF spaces. Applied Categorical Structures Dordrecht [u.a.] 1 4 361-384 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item